# SDR FDEA202309131589

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 92,579 hours, 20,782 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: UKNNOWN
- Condition: Misinstalled
- Location: Anti-Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  ON MAINWHEEL TOUCHDOWN, THE NOSE  TRACKED TO THE LEFT SIDE OF THE RUNWAY BEFORE NOSE  WHEEL TOUCHDOWN. AN AGGRESSIVE AMOUNT OF RIGHT  RUDDER WAS REQUIRED TO MAINTAIN CENTERLINE. FLAPS  WERE 35, AUTO BRAKES WERE SELECTED TO MEDIAN. WINDS  WERE APPROXIMATELY 350/8.  UPON FURTHER INVESTIGATION, FOUND RH AFT SWIVEL GLAND INLET PRESSURE AND RETURN LINES TO R1 ANTI-SKID MODULE SWAPPED AND INSTALLED BACKWARDS.  REMOVED SWIVEL GLAND PRESSURE AND RETURN LINES AND RECONNECTED AS REQUIRED PER AMM 32-44-06-4.  BLED ALL BRAKE SYSTEMS AND PERFORMED LEAK AND OPS CHECK OF BRAKING SYSTEM. OPS AND LEAK CHECK GOOD AT THIS TIME.
